No Cover Image

Journal article 419 views 43 downloads

Compensated Convexity Methods for Approximations and Interpolations of Sampled Functions in Euclidean Spaces: Theoretical Foundations / Kewei Zhang; Elaine Crooks; Antonio Orlando

SIAM Journal on Mathematical Analysis, Volume: 48, Issue: 6, Pages: 4126 - 4154

Swansea University Author: Crooks, Elaine

Check full text

DOI (Published version): 10.1137/15M1045673

Published in: SIAM Journal on Mathematical Analysis
ISSN: 0036-1410 1095-7154
Published: 2016
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa30572
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 6
Start Page: 4126
End Page: 4154